Close-to-convexity of normalized Dini functions

Árpád Baricz, Erhan Deniz, Nihat Yağmur

Research output: Contribution to journalArticle

5 Citations (Scopus)


In this paper necessary and sufficient conditions are deduced for the close-to-convexity of some special combinations of Bessel functions of the first kind and their derivatives by using a result of Shah and Trimble about transcendental entire functions with univalent derivatives and some newly discovered Mittag–Leffler expansions for Bessel functions of the first kind.

Original languageEnglish
Pages (from-to)1721-1726
Number of pages6
JournalMathematische Nachrichten
Issue number14-15
Publication statusPublished - Oct 1 2016


  • 30C45
  • 33C10
  • Bessel functions of the first kind
  • close-to-convex functions
  • infinite product
  • starlike functions
  • transcendental entire functions
  • zeros of Bessel functions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Close-to-convexity of normalized Dini functions'. Together they form a unique fingerprint.

  • Cite this